Heavy Rain, Baraga
- When
- July 6, 7:00 PM EST to 8:30 PM EST
- Where
- Baraga County, 2.8 mi N of Nestoria
- Reported by
- COOP Observer
- Coordinates
- 46.610, -88.280
An observer southeast of Herman measured 3.30 inches on the evening of the 6th.
Over three inches of rain was measured southeast of Herman on the evening of the 6th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
Over three inches of rain was measured southeast of Herman on the evening of the 6th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jul 6, 6:40 PM EST, 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MARQUETTE MI 740 PM EDT SUN JUL 6 2008 UPDATED FOR 00Z AVIATION DISCUSSION .SYNOPSIS... THE DEWPOINT HAS INCREASED TO 68F OVER KIWD IN THE PAST HR AND LOOKING AT THE RUC MODIFIED SNDG SEEMS THAT THE ONLY THING MISSING TO INITIATE CONVECTION IS A TRIGGER OR FRONTAL BOUNDARY. RUC SNDG WOULD INDICATE THAT MID-LVL CAP HAS GENERALLY ERODED AND THAT THERE WOULD BE OVER 2000 J/KG CAPE OF INSTABILITY AVAILABLE FOR STORMS TO FORM. UNFORTUNATELY...THERE IS NO CURRENT TAMDAR SNDG AVAILABLE OVER THE WRN U.P TO COMPARE WITH THE RUC SNDG TO SEE IF CAP MAY BE STRONGER THAN WHAT RUC SHOWS. FRONTAL BOUNDARY OVER THE FAR WRN PORTION OF LAKE SUPERIOR IS POISED TO MOVE WEST THROUGH THE REST OF THE FCST AREA TONIGHT. .SHORT TERM (TONIGHT AND MONDAY)... AS STATED BEFORE...INCREASING DEWPOINTS MAY PROVIDE ENOUGH INSTABILITY TO BREAK THROUGH THE CAP OVER WRN U.P THIS EVENING AND INITIATE CONVECTION. BELIEVE HIGHER 60S DEWPOINTS SHOULD STAY CONFINED TO THE FAR WEST AND SCNTRL PORTIONS OF THE CWA AS THE FRONT MOVES THROUGH TONIGHT. WITH THIS REASONING KEPT HIGHER CHC POPS (40 PCT) OVER FAR WEST AND SCNTRL WHILE ONLY HAVE SLIGHT CHC POPS FOR NCNTRL AND EAST MORE UNDER THE INFLUENCE OF THE MID-LVL CAP. GIVEN THE 35-40 KT OF DEEP LAYER SHEAR OVER THE WRN CWA AS DEPICTED BY THE RUC...IT WOULDNT BE OUT THE QUESTION TO SEE A FEW STORMS APPROACH SVR ESPECIALLY ALONG THE WRN BORDER (GOG-IRON COUNTIES). MAIN THREAT WOULD LIKELY BE DAMAGING WIND AS FREEZING LVLS OVER 14KFT SHOULD LIMIT LARGE HAIL THREAT. WILL INCLUDE MENTION OF POSSIBLE SVR IN THE FAR WRN COUNTIES THIS EVENING IN THE HWO. KEPT A MENTION OF AREAS OF FOG OVER LAKE SUPERIOR TONIGHT INTO MON MORNING GIVEN THE ADVECTION OF HIGHER DEWPOINTS AND PERHAPS SHOWERS OVER THE COLDER LAKE SUPERIOR WATERS. INCLUDED A MENTION OF SOME FOG FOR MAINLY COUNTIES DOWNWIND OF LAKE SUPERIOR LATER TONIGHT AS FLOW SHIFT MORE NW BEHIND THE FRONT LATER TONIGHT. FOR MONDAY...FOLLOWED BLEND OF ECMWF/UMKET AND CANADIAN ON POSITION OF FRONTAL BOUNDARY AND TIMING OF SHORTWAVES RIDING ALONG THE FRONT. GFS AND NAM GENERALLY DISCOUNTED BY NCEP DUE TO CONVECTIVE FEEDBACK AND INCONSISTENCY ISSUES. THUS...GIVEN DEPICTION OF ECMWF/UKMET AND REG GEM WITH FRONTAL BOUNDARY POISTION JUST SOUTH AND EAST OF FCST AREA...DECIDED TO KEEP HIGHER CHC POPS OVER THE SCNTRL AND EASTERN PORTIONS OF THE CWA. TAPERED POPS TO SLIGHT CHC NCNTRL AND WEST. WITH MLCAPES OF ONLY A FEW HUNDRED J/KG...DO NOT EXPECT ANY SVR STORMS WITH CONVECTION THAT FORMS. .LONG TERM (MON NIGHT THROUGH NEXT SUN)... MON NIGHT THROUGH WED...PROBLEMS CONTINUE AMONGST ALL THE MODELS...PRIMARILY WITH THE NAM WHICH HAS BEEN VERY CONSISTENT DURING THIS PERIOD. SURPRISINGLY THOUGH...THE 12Z NAM LOOKS LIKE THE NEW 12Z ECMWF WITH REGARDS TO A MORE COMPACT LOW CROSSING UPPER MI TUE MORNING. THE UKMET AND GFS ALSO HAVE A LOW...BUT HOLD IT BACK TO THE SW OVER SWRN WI AND QUITE A BIT WEAKER. THIS LOW IN BOTH MODELS APPEARS TO BE CAUSED BY A SHRTWV CURRENTLY IN SOUTHERN IDAHO. FOR NOW HAVE TRIED TO TAKE A COMPROMISE APPROACH...WHICH BASICALLY KEEPS SHOWER AND THUNDERSTORM CHANCES IN FOR MON NIGHT AND TUE...WITH THE HIGHEST POPS IN THE SOUTH WHICH WILL BE LOCATED CLOSER TO THE SHRTWV NO MATTER WHERE IT TRACKS. THE QPF FORECAST COULD BE WAY OFF...AS THE COMPACT LOW SOLUTION THAT THE ECMWF SHOWS HAS 1 TO 1.5 INCHES OF RAINFALL BETWEEN 00-12Z TUE. NEXT ITEM OF INTEREST THAT IS PROBLEMATIC IS AN UPPER TROUGH DROPPING DOWN OUT OF CENTRAL CANADA ON TUE. BY 12Z WED...MOST OF THE MODELS HAVE THE UPPER TROUGH SITUATED OVER THE CWA. ANOTHER SURFACE LOW WILL ACCOMPANY THIS UPPER TROUGH...WHICH IF THE MORE COMPACT SOLUTION OF THE ECMWF OCCURS...A BREEZY DAY IS LIKELY ON WED AS THE TWO LOWS MERGE TOGETHER. THE UKMET IS SOMEWHAT SIMILAR. ALTHOUGH THE NAM HAD THE COMPACT LOW...IT WAS QUICKER TO EJECT THE COMPACT LOW...THUS NOT ALLOWING TIME FOR THE TWO LOWS TO COME TOGETHER. THERE IS ALSO THE GFS WHICH KEEPS THE TWO LOWS SEPARATE...RESULTING IN WEAKER WINDS. AGAIN...A COMPROMISE APPROACH WAS TAKEN BETWEEN THE UKMET AND GFS FOR WINDS...WHICH CAN BE MODIFIED UP OR DOWN WITH LATER FCSTS. PCPN AND TEMPERATURE WISE...ALL MODELS SUGGEST A FEW SHOWERS MOVING INTO THE CWA WITH THE UPPER TROUGH...ALONG WITH COOLER TEMPS. 850MB READINGS DROP TO 6 TO 8C BY 12Z WED...BUT THEN MAY WARM SOME IN THE AFTN AS THE TROUGH SLOWLY EXITS. OVERALL...FEW CHANGES WERE MADE TO THE PREVIOUS FORECAST. WED NIGHT THROUGH SUN...PATTERN STILL LOOKS TO BECOME MORE ACTIVE DURING THE EXTENDED AS FLOW TRANSITIONS FROM AN UPPER TROUGH OVER THE AREA WED TO ZONAL FLOW BY LATE THU...AND THEN TO WEAK UPPER RIDGING BY SAT. MODELS ARE NOT IN COMPLETE AGREEMENT WITH THE PATTERN CHANGE...WITH SOME FASTER THAN OTHERS. FOR EXAMPLE...THE 00Z UKMET TAKES THE UPPER LEVEL TROUGH OUT OF SW CANADA ON WED MUCH QUICKER EASTWARD THAN THE 00Z ECMWF/06Z GFS AND 00Z GFS ENSEMBLES...HAVING THE TROUGH REACH NW ONTARIO BY 00Z SAT. ALL THE OTHER MODELS...INCLUDING PREVIOUS RUNS OF THE OTHER MODELS...HAVE THE TROUGH STILL OVER SASKATCHEWAN AT 00Z SAT. THEREFORE AM DISCOUNTING THE 00Z UKMET. REGARDING THE SAME UPPER TROUGH...THE 06Z GFS AND IT APPEARS THE 00Z GFS ENSEMBLES ARE QUICKER PUSHING THE COLD FRONT ASSOCIATED WITH THE UPPER TROUGH INTO UPPER MI THAN THE 00Z ECMWF. ALTHOUGH THERE DOES APPEAR TO BE SOME TREND TOWARDS A FASTER FRONT COMPARED TO PREVIOUS RUNS...STILL PREFER THE SLOWER ECMWF AS RIDGING THAT IS BUILT UP OVER THE CWA AHEAD OF THE TROUGH SHOULD NOT BREAK DOWN SO QUICKLY. THIS TREND WILL NEED TO BE MONITORED...THOUGH. THE DRIEST...AND COOLEST PORTION OF THIS EXTENDED LOOKS TO BE WED NIGHT WITH CANADIAN HIGH PRESSURE SETTLING IN OVER THE CWA. 00Z MEX COOP GUIDANCE SHOWS 42 FOR CHAMPION...SIMILAR TO YESTERDAY. AFTER THIS...UPPER MI BASICALLY IS UNDER A WARM ADVECTION SCENARIO UNTIL THE COLD FRONT CROSSES SAT NIGHT (AGAIN COULD BE EARLIER AS INDICATED IN THE PREVIOUS PARAGRAPH)...AND EVEN THEN IT LOOKS LIKE THERE IS MORE WARM ADVECTION FOR SUNDAY. ANY WARM ADVECTION THIS TIME OF YEAR USUALLY RESULTS IN SHOWERS AND STORMS...ESPECIALLY DURING THE NIGHT AND MORNING HOURS WHEN THE LOW LEVEL JET IS AT ITS STRONGEST AND WHEN WE ARE ON THE EDGE OF THE CAP. THIS APPEARS TO BE TRUE FOR THU AFTN INTO FRI NIGHT AS AN AREA OF 20C+ 850MB TEMPS GET PUSHED EASTWARD OUT OF THE NORTHERN PLAINS BY THE SW CANADA UPPER TROUGH. STORMS FRI NIGHT MAY ACTUALLY BE FARTHER NORTH...MAINLY OVER LAKE SUPERIOR AND THE EASTERN U.P....BUT IT IS TOO EARLY TO BE CERTAIN ON THAT DETAIL. THEREFORE...CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE IN THE FORECAST FOR THU AFTN THROUGH FRI NIGHT. SAT MORNING SHOULD BE WARM AND HUMID WITH THE CAPPED AIR OVER THE CWA. HOWEVER...SOME OF THIS CAPPING MAY BEGIN TO BREAK DOWN OVER THE WESTERN U.P. IN THE AFTN AS THE COLD FRONT APPROACHES. MORE BREAKDOWN IN THE CAP IS EXPECTED SAT NIGHT DUE TO SOME WEAK HEIGHT FALLS...WHICH COMBINED WITH THE FRONT SHOULD PRODUCE SOME STORMS ACROSS THE CWA. ADDITIONAL STORMS ARE EXPECTED ON SUNDAY AS THE COLD FRONT GETS STUCK JUST TO THE SOUTH OF HERE AND SHRTWVS RIDE JUST TO THE N OF THE FRONT OVER UPPER MI. HARD TO PIN DOWN DETAILS...BUT IT APPEARS SOME SEVERE WEATHER COULD OCCUR WITH ANY OF THESE STORM CHANCES. NEW 12Z ECMWF LOOKS HOTTER FOR SAT...IN ADDITION TO DRIER...SOMEWHAT SIMILAR TO ITS 05/00Z RUN. WILL WAIT UNTIL THE GFS SLOWS DOWN AND BECOMES MORE IN AGREEMENT WITH THE ECMWF BEFORE WARMING TEMPS UP MORE. NEW ECMWF LOOKS FAIRLY SIMILAR TO ITS PREDECESSOR IN TERMS OF PCPN. && .AVIATION (FOR THE 00Z TAF ISSUANCE)... AS A COLD FRONT APPROACHES FROM THE WEST TONIGHT...SCT SHRA/TSRA ARE EXPECTED TO MOVE THROUGH CENTRAL UPPER MICHIGAN THIS EVENING AFFECTING KSAW. AS WINDS SHIFT AROUND TO WNW AND THEN NRLY BEHIND THE FRONT...SHOULD SEE SOME MVFR CIGS MOVE INTO BOTH TAF SITES LATER THIS EVENING AND OVERNIGHT. HIGHER DEWPOINTS ADVECTING OVER THE LAKE COULD ALSO FORM SOME PATCHY FOG AS WELL LATE TONIGHT INTO EARLY MONDAY SO HAVE INCLUDED SOME MVFR VSBYS AS WELL...ESPECIALLY AT KSAW WITH UPSLOPE NRLY FLOW. && .MARINE (FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)... TIGHT SW GRADIENT OVER ERN LAKE SUPERIOR AND NRN LAKE MI WILL SLACKEN LATER THIS EVENING BLO 20 KT AS THE COLD FRONT BEGINS TO WORK ITS WAY ACROSS THE FORECAST AREA. WINDS WILL VEER NORTH AND NORTHEAST ON LAKE SUPERIOR TONIGHT BEHIND THE FRONT BUT REMAIN IN THE 10 TO 20 KT RANGE. WINDS WILL BACK NW TUE NIGHT AS ANOTHER WAVE PASSES ALONG STALLED OUT COLD FRONT JUST SE OF THE AREA. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT TERM...VOSS LONG TERM...AJ AVIATION...VOSS MARINE...VOSS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 428 PM EDT SUN JUL 6 2008 MIZ001>007-009>014-084-085-071200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 428 PM EDT SUN JUL 6 2008 /328 PM CDT SUN JUL 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE IN WESTERN UPPER MICHIGAN LATE THIS AFTERNOON AND THEN ACROSS CENTRAL UPPER MICHIGAN LATE THIS EVENING AND OVERNIGHT. ANY STORMS THAT DO FORM OVER FAR WESTERN UPPER MICHIGAN EARLY THIS EVENING COULD CONTAIN DAMAGING WIND AND LARGE HAIL ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY EVENING THEN AGAIN THURSDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LSZ162-240>251-263>267-071200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 428 PM EDT SUN JUL 6 2008 /328 PM CDT SUN JUL 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER LAKE SUPERIOR TONIGHT. THE STRONGEST STORMS MAY PRODUCE HAIL TO ONE HALF INCH AND WIND GUSTS TO 40 MPH ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY EVENING THEN AGAIN THURSDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ221-248-250-071200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 428 PM EDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. THE STRONGEST STORMS MAY PRODUCE HAIL TO A HALF INCH AND WIND GUSTS TO 40 MPH ALONG WITH AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY NIGHT AND THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VOSS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 650 PM EDT SUN JUL 6 2008 MIZ002-009-070015- GOGEBIC-ONTONAGON- 550 PM CDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR GOGEBIC AND ONTONAGON COUNTIES UNTIL 715 PM CDT/815 PM EDT/... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BESSEMER TO 9 MILES SOUTH OF IRONWOOD. THESE STORMS WERE MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... WAKEFIELD. CHANEY LAKE. MERRIWEATHER. BERGLAND. LAKE GOGEBIC STATE PARK. PRESQUE ISLE RESERVOIR. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 656 PM EDT SUN JUL 6 2008 MIZ004-084-070000- BARAGA-SOUTHERN HOUGHTON- 656 PM EDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR BARAGA AND HOUGHTON COUNTIES UNTIL 800 PM EDT... AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NISULA...OR 10 MILES WEST OF BARAGA. THIS STORM WAS MOVING EAST AROUND 30 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ALSTON. PELKIE. BARAGA. PEQUAMING. SKANEE. POINT ABBAYE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 731 PM EDT SUN JUL 6 2008 MIZ004-070030- BARAGA- 733 PM EDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR BARAGA COUNTY UNTIL 830 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALBERTA...OR 7 MILES SOUTHWEST OF LANSE. THIS STORM WAS MOVING EAST AROUND 25 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ALBERTA. HERMAN. MOUNT ARVON. CRAIG LAKE STATE PARK. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KF
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
An observer southeast of Herman measured 3.30 inches on the evening of the 6th.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2008Every state in 2008This day in weather historyWarnings in Michigan, July 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 123731.